Hyperbolic structure for a simplified model of dynamical perfect plasticity - Archive ouverte HAL Access content directly
Journal Articles Archive for Rational Mechanics and Analysis Year : 2017

Hyperbolic structure for a simplified model of dynamical perfect plasticity

Abstract

This paper is devoted to confront two different approaches to the problem of dynam-ical perfect plasticity. Interpreting this model as a constrained boundary value Friedrichs' system enables one to derive admissible hyperbolic boundary conditions. Using variational methods, we show the well-posedness of this problem in a suitable weak measure theoretic setting. Thanks to the property of finite speed propagation, we establish a new regularity result for the solution in short time. Finally, we prove that this variational solution is actually a solution of the hyperbolic formulation in a suitable dissipative/entropic sense, and that a partial converse statement holds under an additional time regularity assumption for the dissipative solutions.
Fichier principal
Vignette du fichier
BabadjianMifsud.pdf (397.32 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01256139 , version 1 (14-01-2016)

Identifiers

Cite

Jean-François Babadjian, Clément Mifsud. Hyperbolic structure for a simplified model of dynamical perfect plasticity. Archive for Rational Mechanics and Analysis, 2017, 223 (2), pp.761-815. ⟨10.1007/s00205-016-1045-4⟩. ⟨hal-01256139⟩
366 View
167 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More